# SDR EWO2002F00000

- Difficulty date: March 5, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N92B
- Make and model: Cessna 550
- Aircraft serial: 5500471
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sprocket
- Part number: 55651945
- Condition: Broken
- Location: Flap Drive
- Part time: 1,801 hours
- Component: Flap Drive, Cessna
- Component part number: 65651901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION, FLAP MOTOR OPERATIONAL TEST, THE LEFT MOTOR WOULD NOT DRIVE FLAPS.  THE FLAP DRIVE WAS INSPECTED AND LEFT SPROCKET WAS FOUND BROKEN IN TWO.  THIS CAUSED MOTOR TO BE INEFFECTIVE.  NO BINDING OF FLAPS WAS FOUND.  THE SPROCKET WAS REPLACED WITH A NEW UNIT AND OPERATIONAL TEST WERE SATISFACTORY.
